# SDR QXEA9700533

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102AV
- Make and model: Dhav DHC8102
- Aircraft serial: 091
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND OIL COOLER DOOR INBOARD ATTACH RIB IS CRACKED AT THE MOUNTING BOLT.  REPAIRED PER EA 9-54-133.
